Boris Doubrov
Boris Doubrov
Faculty of Mathematics and Mechanics, Belarusian State University
Verified email at bsu.by - Homepage
Title
Cited by
Cited by
Year
Homogeneous surfaces in the three-dimensional affine geometry
B Doubrov
Geometry and topology of submanifolds, VIII, 168-178, 1996
791996
On the integrability of symplectic Monge–Ampere equations
B Doubrov, EV Ferapontov
Journal of Geometry and Physics 60 (10), 1604-1616, 2010
632010
Equivalence of holonomic differential equations
B Doubrov, B Komrakov, T Morimoto
Lobachevskii J. Math 3, 39-71, 1999
551999
Contact trivialization of ordinary differential equations
B Doubrov
Differential geometry and its applications (Opava, 2001), 73-84, 2001
502001
On local geometry of non-holonomic rank 2 distributions
B Doubrov, I Zelenko
Journal of the London Mathematical Society 80 (3), 545-566, 2009
382009
Generalized Wilczynski invariants for non-linear ordinary differential equations
B Doubrov
Symmetries and overdetermined systems of partial differential equations, 25-40, 2008
382008
Two-dimensional homogeneous spaces
B Komrakov, A Churyumov, B Doubrov
Preprint series: Pure mathematics http://urn. nb. no/URN: NBN: no-8076, 1993
251993
Homogeneous Levi non-degenerate hypersurfaces in
B Doubrov, A Medvedev, D The
Mathematische Zeitschrift 297, 669-709, 2021
242021
A canonical frame for nonholonomic rank two distributions of maximal class
B Doubrov, I Zelenko
Comptes Rendus Mathematique 342 (8), 589-594, 2006
232006
lassification of homogeneous submanifolds in homogeneous spaces
BM Doubrov, BP Komrakov
Lobachevskii Journal of Mathematics 3 (0), 19-38, 1999
191999
Geometry of curves in generalized flag varieties
B Doubrov, I Zelenko
Transformation Groups 18 (2), 361-383, 2013
17*2013
Contact Lie algebras of vector fields on the plane
BM Doubrov, BP Komrakov
Geometry & Topology 3 (1), 1-20, 1999
161999
On integrability in Grassmann geometries: integrable systems associated with fourfolds in
B Doubrov, EV Ferapontov, B Kruglikov, VS Novikov
Proceedings of the London Mathematical Society 116 (5), 1269-1300, 2018
152018
The problem of constructive equivalence in differential geometry
BM Dubrov, BP Komrakov
Sbornik: Mathematics 191 (5), 655, 2000
152000
Homogeneous integrable Legendrian contact structures in dimension five
B Doubrov, A Medvedev
The Journal of Geometric Analysis 30 (4), 3806-3858, 2020
122020
Inclusions between parabolic geometries
B Doubrov, J Slovák
arXiv preprint arXiv:0807.3360, 2008
122008
On a class of integrable systems of Monge-Ampere type
B Doubrov, EV Ferapontov, B Kruglikov, VS Novikov
Journal of Mathematical Physics 58 (6), 063508, 2017
112017
On geometry of curves of flags of constant type
B Doubrov, I Zelenko
Central European Journal of Mathematics 10 (5), 1836-1871, 2012
112012
Equivalence of variational problems of higher order
B Doubrov, I Zelenko
Differential Geometry and its Applications 29 (2), 255-270, 2011
112011
Integrable systems in four dimensions associated with six-folds in Gr (4, 6)
B Doubrov, EV Ferapontov, B Kruglikov, VS Novikov
International Mathematics Research Notices 2019 (21), 6585-6613, 2019
102019
The system can't perform the operation now. Try again later.
Articles 1–20